My Account
Shopping Cart 0 item(s)
View Cart
3M
Accuform Signs
Aearo- AO Safety
Aearo- EAR
Aearo- Peltor
Allegro
Ansell Gloves
Ansul
Apex Tool Group
Badger Fire
Bouton
Brady
Bullard
Channellock
Clorox Professional
Crown Matting
Dart
DBI Sala
DuPont Personal Protection
DuraGloss
Energizer
Ergodyne
Fibremetal
First Aid Only
Fortune Plastics
Gatorade
Georgia Pacific
Gerson
GOJO
Guardian
HeartSine
Henkel
Impact Products
ITW Dymon
Jackson Safety
JL Industries
Johnson Diversey
Justrite Manufacturing Company
Keep Safe
Kidde
Kimberly-Clark Corporation
Krylon
Lakeland
MCR Safety - Professional Grade
MCR Safety-Crews
MCR Safety-Memphis Glove
MCR Safety-River City
Misco Chemicals
Moldex
MSA
National Marker
Nissen
North/Honeywell Safety Products
OccuNomix
Oreck
Presco
Procter and Gamble
Protective Industrial
Quest Chemical
Radians
Rawhyde Frontier
Rochester Midland Corp.
Rubbermaid
Showa Best
Sperian - Howard Leight
Sperian - Miller Fall Protection
Sperian - UVEX
Sperian/Honeywell
Sqwincher
Sterns
Stoko
Streamlight
Tillman
Vertex Standard
Von Drehle Corporation
Water Jel
Weldas
Wells Lamont
Zoll


Image result for paypal verified logo




        
Home > First Aid > Tablets

Cold Plus Tablets (No PSE)

Part Number I439PHF
Cold Plus Tablets (No PSE)
Email a friend Email a friend
***You need to be a registered customer to order or view pricing on this product. Please Login to your account or click here to Register.***
Description

We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

  • UOM: BX
  • Properties:
    • 250 per box, 125 packs of 2 tablets
    • Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold
    • Active ingredients (in each tablet): Acetaminophen 500 mg., Phenylephrine HCI 5 mg.
  • Related Items
    Extra-Strength Tylenol®
    Extra-Strength Tylenol®
    Cold and Cough Tablets (No PSE)
    Cold and Cough Tablets (No PSE)
    Non-Aspirin Tablets
    Non-Aspirin Tablets
    Cherry Cough Drops, 100/Box
    Cherry Cough Drops, 100/Box
    Alka Seltzer® Tablets
    Alka Seltzer® Tablets
    Aleve® Pain Reliever and Fever Reducer Caplets
    Aleve® Pain Reliever and Fever Reducer Caplets